# SDR DL757953849

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Condition: Delaminated
- Location: Nr 3 Le Slat
- Component: 114N4004165A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SHOP INSPECTION, THE TRAILING EDGE WEDGE WAS FOUND TO BE DELAMINATED.  A NEW WEDGE WAS INSTALLED PER SRM 57-42-02, ON NR 3 L/E SLAP PANEL.
